# SDR DXTA2022082969070

- Difficulty date: August 27, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N794QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20638
- Aircraft time: 6,812 hours, 3,921 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY FOLLOWING ROTATION, WEIGHT OFF WHEELS, THE PASSENGER DOOR, AMBER CAS MESSAGE DISPLAYED. WE RETURNED TO LAND, AND AS SOON AS THE AIRCRAFT WAS WEIGHT ON WHEELS, THE MESSAGE EXTINGUISHED. TWO B3 CODES WERE CAPTURED IN FAULT HISTORY; B3-007469 FOR A DOOR RIGGING ISSUE ON TAXI, AND B3-007468 FOR THE SAME MESSAGE IN FLIGHT.
